# SDR SWAA2013050115418

- Difficulty date: April 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRODED BETWEEN BS 500C+15 TO BS 520, STR 28L.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
